Discussions By Condition: Repiratory conditions

shortness of breath

Posted In: Repiratory conditions 2 Replies
  • Posted By: cricket2004
  • November 22, 2006
  • 00:37 AM

I went to the doctor about 2 weeks ago. She put me on an inhaler and ordered an x-ray x-ray showed signs of air being trapped within the lungs. i went back and she told me i had asthma. the symptoms continued so she did another x-ray this one was normal but i am still having the same problem someimes it gets so bad i feel like i am suffocating any advice on what to do next:mad:

Reply Flag this Discussion

2 Replies:

  • I noticed if I forget my allergy pills, and asthma meds, I still cannot breath. Maybe it would be wise to tell your doctor about your breathing difficulties. Also, maybe you need more medication. It may not be just your lungs that are "clogged" it could be something with your tarchea. Good luck
    Anonymous 42,789 Replies
    • December 2, 2006
    • 02:40 AM
    • 0
    Flag this Response
  • Asthma never really gets better, but its symptoms can be somewhat alleviated. Talk to your doctor about what inhaler and medications she has you on and explore the possibility of switching or upping dosages. Since it's only been 2 weeks, though, there has not really been enough time for the medications to fully permeate your system and begin to take effect. I would wait for at least a month or so before trying a different medication. (Obviously, don't wait forever, though...asthma can be a serious and potentially life-threatening disease.)
    eleven 55 Replies
    • December 15, 2006
    • 07:31 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?